Home Kaz Comments

Kaz mod

About

Username
Kaz
Joined
Visits
1,702
Last Active
Roles
Member, Moderator, Cancer Community Member, Menopause Community Member
Points
536
Badges
17
Posts
475

Comments

  • Hey @Kazza123 I found this for you I had a few side effects to start with on the patches - some bloating, PMT like issues and sore boobs. It lasted for a few weeks then disappeared. Last time we talked, I mentioned magnesium. Did you try that by any chance? That can sometimes give you a bad tummy. I can’t remember if you…
    in HRT patches Comment by Kaz October 2019
  • Hello @Bex77 First thing to say for sure - you’re definitely not going mad! I remember feeling exactly the same. Work was awful. Teenagers and their hormones. Elderly parents needing attention. All sorts of “life” happening. I wasn’t able to understand why I felt so out of sorts all the time and I felt like some kind of…
  • Hi @Bernie55 Welcome! I’m sorry the GP hasn’t been able to sort this out for you. Best advice I can give you is to read Jane Lewis' book Me and my Menopausal Vagina. Jane has had a battle with really severe vaginal atrophy, and this book is full of really useful advice and information that even your doctor probably won't…
  • Hello @Yvette Welcome! There have been huge changes in HRT over the years. I think you’d benefit from having a conversation about this with a sympathetic GP. I found this article that might help you in the meantime.
    in 60 plus Comment by Kaz October 2019
  • I’m glad! Not that you feel that way too! But that you now realise you’re not on your own. Hang in there x
    in HRT patches Comment by Kaz October 2019
  • I hear you! I got so fed up with it all, I helped start a campaign! It DOES get better - but until it does, it’s nice to know you’re not on your own x https://www.50sense.net/home/dear-doctor-the-letter-every-gp-should-read https://community.livebetterwith.com/menopause/discussion/753/pausitivity-campaign
    in HRT patches Comment by Kaz October 2019
  • Hi @Kazza123 So glad to see you’ve finally got your patches - you’ve had a rotten time of it! You should start to feel a bit better within a few weeks, and hopefully within a few months you’ll feel significantly better. Ive been on patches since the start of the year - and for me, the difference is night and day. There…
    in HRT patches Comment by Kaz October 2019
  • Hello @Roobee45 A massive welcome to you! I recognise all those feelings too! I sometimes used to feel as if I’d morphed into some kind of cartoon version of myself! SO frustrating to read about blood tests again! After 45 , blood tests shouldn’t be used to confirm a peri/menopause diagnosis, because they’re not reliable!…
    in Newbie Comment by Kaz October 2019
  • it sounds like you have a good GP who is working hard to find something suitable - that’s encouraging! Hope you start to feel better soon. Look forward to hearing from you 😊
    in New Comment by Kaz September 2019
  • Sounds like you have a plan - and that in itself can sometimes make you feel better! Shout out if we can help at all, and remember to use the expert threads too if you have specific questions for them.😊
    in After HRT. Comment by Kaz September 2019
  • Here’s the latest update from BMS for HRT availability. Released 24 Sept 2019
    in HRT Comment by Kaz September 2019
  • Hi @Ruthy66 Welcome! I’m afraid I don’t know the answer, but I’m tagging @Maryon_Stewart and @Nicki_Williams, our lovely experts, who will hopefully respond with some help 😊
    in Omega 7 Comment by Kaz September 2019
  • Hi @bellecasper3 , That must be tough to cope with. I immediately thought of the attached article for you from Dr Louise Newson including the attached bit of information... “You have to stop HRT after 5 years FALSE Many doctors try and encourage women to stop taking HRT after five years. However, there is actually no good…
    in After HRT. Comment by Kaz September 2019
  • This has just been released. Maybe helpful for your appointment? Up to date availability of HRT
    in New Comment by Kaz September 2019
  • Hi! I wonder if it’s worth trying the higher dose? If you’re still having the flushes, and your mood is low, libido is low etc, perhaps you need the higher dose to finally get on top of everything? I certainly had to tweak my dose (with my GP) a couple of times to get it right - but it makes sense that hormone levels…
    in New Comment by Kaz September 2019
  • Hello @Floydgourlay Welcome to the forum! The HRT shortages are frustrating, but I did hear from another couple of ladies over the weekend, who said that they had been able to get hold of their prescriptions, and that their pharmacist said their supplies were now good. I haven’t seen that information from any official…
    in New Comment by Kaz September 2019
  • Oh that’s brilliant news! Really chuffed for you. Let us know how you get on 🥰
    in New Comment by Kaz September 2019
  • Postmenopausal? Or an oestrogen only patch for women after hysterectomy? Regardless - if they seem not to understand what they’re doing, then visit another one? I know that’s a pain - endless trips to GPs, reorganising again. Anti depressants are used to treat menopause but they shouldn’t be used as the first option…
    in New Comment by Kaz September 2019
  • Oh that’s frustrating for you! Yes - there’s a national shortage of patches. But you could still be prescribed HRT gel rather than a tablet perhaps? Like skin patches, gel can be a convenient way of taking HRT and does not increase your risk of blood clots. And rather than an anti depressant if you’re not keen on that. The…
    in New Comment by Kaz September 2019
  • Did you have any success with any of the advice that @Becks_Armstrong suggested?
  • Oh Karen! It sounds horrible for you - and I know you’ve been trying really hard to get help to get it all sorted. I’ve certainly had my share of awful symptoms over the years, and I struggled to get the help I needed up until recently. I know you’ve seen doctors, and had scans etc - have you asked your GP for a referral…
  • Good luck! Even feeling as if you’re doing something to help might make you feel a bit better! I have my fingers, toes and everything else crossed for you. Shout out if you’re worried or have any questions x
    in New Comment by Kaz September 2019
  • Hi @gummybear Welcome to the forum. It’s great that you’ve been to the GP, and that you’ve been given HRT treatment. It’s a step on the way to feeling better. All I can say, is that I finally got HRT patches at the start of this year, after 16 years of symptoms. They’ve made a huge difference to my life (and to everyone…
  • Hi @gummybear Welcome to the forum. It’s great that you’ve been to the GP, and that you’ve been given HRT treatment. It’s a step on the way to feeling better. All I can say, is that I finally got HRT patches at the start of this year, after 16 years of symptoms. They’ve made a huge difference to my life (and to everyone…
    in New Comment by Kaz September 2019
  • Hi! I’ve done a handful of Brazil nuts and walnuts before bed - like you, I read that protein helps with sleep. I’ve also tried bananas for the potassium. Magnesium, warm milk, lavender, valerian, and so many other things. All sorts over the years! Insomnia was the symptom I found the hardest to cope with, and it was an…
    in Protein Comment by Kaz September 2019
  • All I can say, is that I finally got HRT patches at the start of this year, after 16 years of symptoms. They’ve made a huge difference to my life ( and to everyone around me!) - but I understand that it’s a very individual choice, and not everyone wants HRT. I had to weigh up quality of life, protection for bone health,…
    in Vagifem Comment by Kaz September 2019
  • I’m glad you’re seeing someone, and I’m glad the scan was clear. Hope they have an answer for you next week - it’s exhausting isn’t it? Good luck with it 😊
    in Vagifem Comment by Kaz September 2019
  • Oh @mistys50 Hospitals are always so hot too! I know what you mean. I used to sit at a desk and that was bad enough. Things are better for me now that I’m taking HRT - not completely under control, but I no longer have the same number of flushes and sweats that I used to. Night time is still an issue, but nowhere near as…
  • Hi Karen, I would really recommend that you go and see your GP to be examined properly. Any cramps, and discharge especially, should really be looked at properly rather than trying to deal at home with otc remedies. If you can get hold of a copy of Me and My Menopausal Vagina by Jane Lewis. It's full of really useful…
    in Vagifem Comment by Kaz September 2019
  • Oh my! Me too! So many wasted appointments with symptoms of the menopause. I didn’t know what was happening to me, and neither did my doctors. The palpitations! I thought I was having a heart attack and even when the results of an ECG came back clear, I was convinced there was something seriously wrong. Of course, now I…